# SDR AALA981039

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELLFRAME TOP FLANGE BENT AT STATION 540, STRINGER 23L FACE OF WEB DEFORMED.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER SRM 51-40-3 FIG 1.  (M)
